Sturm-Liouville problem with moving discontinuity points

Creative Commons License

HIRA F., Altınışık N.

BOUNDARY VALUE PROBLEMS, vol.2015, pp.1-20, 2015 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 2015
  • Publication Date: 2015
  • Doi Number: 10.1186/s13661-015-0502-6
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1-20
  • Keywords: Sturm-Liouville problem, moving discontinuity point, eigenvalue and eigenfunction, Green's function, BOUNDARY-VALUE PROBLEMS, EIGENVALUE PARAMETER, COMPOSITE MEDIA
  • Ondokuz Mayıs University Affiliated: Yes


In this paper, we present a new discontinuous Sturm-Liouville problem with symmetrically located discontinuities which are defined depending on a parameter in the neighborhood of an interior point in the interval. Also the problem contains an eigenparameter in a boundary condition. We investigate some spectral properties of the eigenvalues, obtain asymptotic formulae for the eigenvalues and the corresponding eigenfunctions and construct Green's function for the problem. We give an illustrative example with tables and figures at the end of the paper.